Items where Subject is "H > Hedge funds"

Up a level
Export as [feed] Atom [feed] RSS
Group by: Creators | Item Type
Jump to: A | B | F
Number of items at this level: 3.

A

Agarwal, V, Arisoy, Y E and Naik, N (2017) Volatility of aggregate volatility and hedge fund returns. Journal of Financial Economics, 125 (3). pp. 491-510. ISSN 0304-405X OPEN ACCESS

B

Becht, M, Franks, J R, Grant, J and Wagner, H (2019) The early returns to international hedge-fund activism: 2000-2010. Journal of Applied Corporate Finance, 31 (1). pp. 62-80. ISSN 1078-1196

F

Fung, W, Hsieh, D A, Naik, N and Teo, M (2018) Hedge fund franchises. Management Science. ISSN 0025-1909 (In Press)

This list was generated on Tue Aug 20 01:03:12 2019 BST.